# SDR CA060116002

- Difficulty date: January 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23069576
- Condition: Failed
- Location: Engine
- Part time: 12,348 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CAE311908 CAME IN THE SHOP FOR METAL DEBRIS IN THE FILTER.  DURING ENGINE DISASSEMBLY IT WAS FOUND THAT NR 6 MID SPAN BEARING ASSEMBLY HAD FAILED.  MID-SPAN BEARING OUTER RACE WAS STILL IN ITS HOUSING AND ONLY 3 ROLLERS AND A PIECE OF BEARING CAGE WERE FOUND.  THE RADIAL DRIVE QUILL SHAFT WAS FOUND BROKEN ABOVE THE SPLINES CONNECTING TO THE RADIAL DRIVE BEVEL GEARSHAFT.  SIMILAR OCCURRENCE ON MID SPAN GEAR TRAIN SYSTEM ON OTHER ENGINES HAD CAUSE IN FLIGHT SHUTDOWN.
